Alert archive / New Jersey / Areal Flood Warnings in 2016

Areal Flood Warning 12, NWS Philadelphia/Mount Holly

February 25, 2016Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Feb 25, 2016, 10:13 AM EST for Somerset County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 10:13 AM EST (15:13 UTC)
Expired
Feb 25, 2016, 4:15 PM EST
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
120 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

148 
WGUS41 KPHI 251513
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 AM EST THU FEB 25 2016

NJC035-252115-
/O.NEW.KPHI.FA.W.0012.160225T1513Z-160225T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
1013 AM EST THU FEB 25 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 415 PM EST THURSDAY

* AT 1008 AM EST...CREEKS AND STREAMS THROUGHOUT SOMERSET COUNTY
  WERE RUNNING HIGH FROM YESTERDAYS RAIN...SOME OVER FLOOD STAGE.
  THE FLOOD WARNING THEREFORE CONTINUES UNTIL ENOUGH WATER DRAINS
  DOWNSTREAM AND NO LONGER POSES A THREAT TO RESIDENTS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4065 7441 4057 7453 4049 7446 4042 7458
      4037 7461 4039 7463 4038 7472 4051 7480
      4051 7477 4058 7471 4072 7472 4076 7456
      4070 7451 4068 7453 4065 7452

$$

JJM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Feb 25, 9:52 AM EST, 21 minutes earlier.

Area forecast discussion, Feb 25, 9:52 AM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 AM EST THU FEB 25 2016

.SYNOPSIS...
AN INTENSE STORM WILL MOVE DOWN THE SAINT LAWRENCE RIVER VALLEY
TODAY, THEN INTO THE CANADIAN MARITIMES THROUGH TONIGHT. AN
ASSOCIATED COLD FRONT WILL SHIFT TO OUR EAST EARLY THIS MORNING.
HIGH PRESSURE ARRIVES LATER FRIDAY BEFORE SHIFTING TO OUR SOUTH
SATURDAY. A COLD FRONT THEN MOVES THROUGH DURING MONDAY, WITH WEAK
HIGH PRESSURE TO FOLLOW FOR TUESDAY INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE 986 HPA LOW WAS CENTERED OVER SOUTHERN QUEBEC AT 930 AM. THE
LOW WILL WORK ITS WAY DOWN THE SAINT LAWRENCE RIVER VALLEY TODAY.

OUR REGION WILL REMAIN UNDER THE INFLUENCE OF THE CYCLONIC FLOW
AROUND THE STRONG AREA OF LOW PRESSURE. A BRISK WESTERLY WIND IS
ANTICIPATED ALONG WITH A FAIR AMOUNT OF STRATOCUMULUS.

THERE WERE NUMEROUS SHOWERS IN THE POCONOS, THE LEHIGH VALLEY AND
BUCKS COUNTY AT MID MORNING. ALSO, THERE WERE NUMEROUS SHOWERS IN
NORTHERN AND CENTRAL NEW JERSEY. RAIN SHOWERS WERE SCATTERED IN
THE REMAINDER OF OUR REGION. MOST OF THE SHOWER ACTIVITY WILL
LIFT NORTHWARD AND OUT OF OUR REGION DURING THE LATE MORNING AND
EARLY AFTERNOON HOURS.

DUE TO THE COLD ADVECTION PATTERN TODAY, TEMPERATURES WILL NOT
RECOVER MUCH FROM THEIR MID MORNING READINGS. HIGHS SHOULD FAVOR
THE UPPER 40S AND LOWER 50S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
BRISK WINDS AND TURNING COOLER WITH VARIABLE CLOUDINESS. STILL
ABOVE NORMAL TEMPS. A CHANCE OF MEASURABLE SNOW SHOWERS VCNTY THE
POCONOS. SNOW MAP POSTED. GUSTY WNW WINDS TO 30 MPH.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH IN THE
EAST FRIDAY WHICH THEN AMPLIFIES SOME INTO SATURDAY. THE TROUGH
LIFTS OUT LATER SATURDAY INTO SUNDAY. ANOTHER TROUGH THEN DIGS
FROM THE GREAT LAKES TO THE NORTHEAST SUNDAY NIGHT AND MONDAY,
WITH SOME RELAXATION TUESDAY AS MORE ROBUST ENERGY EJECTS INTO THE
CENTRAL/SOUTHERN PLAINS THROUGH WEDNESDAY. THERE ARE NO
SIGNIFICANT STORMS ATTM OR ARCTIC AIR /OTHER THAN FRIDAY NIGHT/,
WITH EVEN TIMES OF WARMER AIR ARRIVING. WE USED A BLEND OF MODEL
GUIDANCE/CONTINUITY FRIDAY THROUGH SUNDAY, THEN MOSTLY BLENDED IN
THE 00Z WPC GUIDANCE WITH CONTINUITY THEREAFTER. SOME ADJUSTMENTS
WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH OUR
NEIGHBORING OFFICES.

FOR FRIDAY...AN UPPER-LEVEL TROUGH AXIS WILL BE SWINGING ACROSS
THE AREA DURING THE FIRST HALF OF THE DAY. AS CAA OCCURS WITH THE
PASSAGE OF THE TROUGH AXIS, MUCH DRIER AIR ALSO ADVECTS INTO THE
REGION. THIS SHOULD LIMIT CLOUD DEVELOPMENT FOR MUCH OF THE AREA.
THE PRESSURE GRADIENT WILL BE TIGHT ACROSS THE REGION, WITH SOME
RELAXATION OCCURRING LATER IN THE DAY AND AT NIGHT AS HIGH
PRESSURE BEGINS TO EDGE CLOSER. THERE IS AROUND 30 KNOTS OF FLOW
IN THE MIXING LAYER VIA FORECAST SOUNDINGS, AND THESE SAME
SOUNDINGS ALSO INDICATE STEEP ENOUGH LOW-LEVEL LAPSE RATES. THIS
WILL RESULT IN BREEZY CONDITIONS FOR MUCH OF THE REGION, ALTHOUGH
SOME RELAXATION IN THE WINDS ARE EXPECTED LATE IN THE DAY AND AT
NIGHT AS HIGH PRESSURE STARTS TO ARRIVE.

FOR SATURDAY AND SUNDAY...A REINFORCING TROUGH SLIDES ACROSS
SATURDAY BUT IT QUICKLY SHIFTS OFFSHORE BY LATE IN THE DAY. AT THE
SURFACE, HIGH PRESSURE EXTENDS INTO OUR AREA FROM THE GULF COAST
STATES. A STRONG SYSTEM CRUISING ACROSS CANADA WILL HELP BACK THE
FLOW TO THE WEST AND SOUTHWEST THROUGH SUNDAY AS A FRONTAL
BOUNDARY REMAINS TO OUR SOUTH. THIS WILL RESULT IN CHILLY
TEMPERATURES SATURDAY, THEN WAA AHEAD OF LOW PRESSURE IN THE GREAT
LAKES WILL ALLOW FOR A NOTABLE REBOUND IN TEMPERATURES ON SUNDAY.
THE UPPER- LEVEL TROUGH DRIVING THE SURFACE LOW TO OUR NORTH WILL
BEGIN TO AMPLIFY INTO THE EAST SUNDAY NIGHT. THIS SHOULD ALSO KEEP
SUNDAY NIGHT'S TEMPERATURES MILDER.

FOR MONDAY THROUGH WEDNESDAY...A SHORT WAVE TROUGH AMPLIFIES
MONDAY INTO THE EAST. A DEEPENING STORM WILL TRACK TO OUR NORTH
WITH WAA OCCURRING AHEAD OF A COLD FRONT. THE BULK OF THE LARGE
SCALE FORCING IS USUALLY ALONG AND TO THE NORTH OF THE SURFACE LOW
TRACK, AND THEREFORE MAYBE SOME SHOWERS GET INTO THE NORTHERN HALF
OF OUR CWA DURING MONDAY ESPECIALLY AS THE COLD FRONT ARRIVES IN
THE AFTERNOON. WEAK HIGH PRESSURE THEN ARRIVES FOR TUESDAY. THE
PATTERN HOWEVER LOOKS ACTIVE WITH ANOTHER SYSTEM FORECAST TO
ALREADY BE ORGANIZING TOWARD THE OHIO VALLEY TUESDAY NIGHT INTO
WEDNESDAY, WHICH DEVELOPS ALONG A FRONT THAT IS DRAPED TO OUR
SOUTH.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...WDSPRD VFR CIGS AOA 4000 FT BY MID MORNING WITH A GUSTY
WEST SOUTHWEST WIND INCREASING TO 30 TO 38 KT DURING MIDDAY. SCT
LIGHT SHOWERS WITH BRF MVFR CONDS, MAINLY N.

TONIGHT...VFR SCT-BKN AOA 4000 FT. A GUSTY WEST TO NORTHWEST WIND
25 TO 30 KT.

OUTLOOK...
FRIDAY...VFR. NORTHWEST WINDS 15-20 KNOTS WITH GUSTS UP TO 30
KNOTS, THEN QUICKLY DIMINISHING DURING THE EVENING.

SATURDAY...VFR. WEST-NORTHWEST WINDS 10-15 KNOTS, BECOMING
SOUTHWEST.

SUNDAY...VFR. SOUTHWEST WINDS AROUND 10 KNOTS.

MONDAY...VFR OVERALL WITH PERHAPS A SHOWER AS A COLD FRONT
ARRIVES. SOUTHWEST WINDS 10-20 KNOTS, BECOMING NORTHWEST.

&&

.MARINE...
GALE WARNING THROUGH EARLY FRIDAY. A SHORT LULL IN GALES EARLY
TODAY BUT WINDS SHOULD INCREASE BACK TO GALE GUSTS BY NOON,
ESPECIALLY NEAR THE COASTS. ISO GUSTS 40-43 KT POSSIBLE LATE
TODAY.

MORE PERSISTENT GALE GUSTS OF 35-40 KT EXPECTED TONIGHT IN DECENT
COLD AIR ADVECTION.

OUTLOOK...
FRIDAY...WEST-NORTHWEST WINDS WITH CAA MAY KEEP GUSTS VERY CLOSE
TO LOW-END GALE FORCE IN THE MORNING, HOWEVER A DOWNWARD TREND IS
EXPECTED AS HIGH PRESSURE BEGINS TO EDGE CLOSER. FOR NOW, HELD OFF
ON EXTENDING THE GALE WARNING INTO THIS PERIOD.

SATURDAY AND SUNDAY...WEST WINDS ON SATURDAY WILL INCREASE AND
BECOME SOUTHWEST ON SUNDAY. HOWEVER ATTM THEY ARE ANTICIPATED TO
BE MOSTLY BELOW ADVISORY CRITERIA. THE SEAS HOWEVER SHOULD BUILD
SOME LATER SUNDAY TO NEAR 5 FEET ON THE ATLANTIC COASTAL WATERS.

SUNDAY NIGHT AND MONDAY...A SMALL CRAFT ADVISORY LOOKS TO BE
NEEDED AS SOUTHWEST WINDS INCREASE AHEAD OF A COLD FRONT AND SEAS
BUILD.

&&

.HYDROLOGY...
AREAS OF FLOODING IN PROGRESS...PLEASE SEE WARNINGS AND
STATEMENTS.

&&

.TIDES/COASTAL FLOODING...
THE LAST OF THE TIDAL FLOODING WILL WORK ITS WAY UP THE FAR UPPER
CHESAPEAKE LATE THIS MORNING. A COASTAL FLOOD ADVISORY REMAINS IN
EFFECT UNTIL 100 PM FOR KENT MD AND CECIL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     MDZ008-012.
MARINE...GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE
HYDROLOGY...STAFF
TIDES/COASTAL FLOODING...STAFF
Hazardous weather outlook, Feb 25, 9:55 AM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 AM EST THU FEB 25 2016

DEZ001>004-MDZ015-019-020-NJZ001-007>010-012>024-026-027-PAZ054-055-
060>062-070-071-101>106-261500-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
955 AM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN,
WITH SEVERAL FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS
PORTIONS OF THE REGION.

SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE MIDDAY AND THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-261500-
CECIL-KENT MD-
955 AM EST THU FEB 25 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

CREEKS AND RIVERS ARE RUNNING HIGH DUE TO YESTERDAY'S HEAVY RAIN,
WITH SOME FLOOD WARNINGS AND ADVISORIES IN EFFECT ACROSS PORTIONS
OF THE REGION.

SCATTERED WIND GUSTS TO NEAR 45 MPH ARE POSSIBLE MIDDAY AND THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-261500-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
955 AM EST THU FEB 25 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SOME GALE FORCE NORTHWEST WIND GUSTS ARE POSSIBLE FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 25, 4:32 AM EST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     BLACKBIRD               39.37N  75.66W
02/24/2016  M50 MPH          NEW CASTLE         DE   DEOS

&&

EVENT NUMBER PHI1600737

GORSE
Local storm report, Feb 25, 5:20 AM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
02/24/2016  M45 MPH          ANZ431             DE   NOS PLATFORM

0544 PM     TSTM WND GST     SUSSEX COUNTY AIRPORT   38.69N  75.36W
02/24/2016  M59 MPH          SUSSEX             DE   ASOS

0544 PM     TSTM WND DMG     GEORGETOWN              38.69N  75.39W
02/24/2016                   SUSSEX             DE   911 CALL CENTER

            TREES AND WIRES DOWN...TIME BASED ON WIND GUST
            OBSERVATIONS.

0615 PM     TSTM WND DMG     BRIDGETON               39.43N  75.23W
02/24/2016                   CUMBERLAND         NJ   911 CALL CENTER

            TREES AND WIRES BLOWN DOWN

0620 PM     TSTM WND DMG     VINELAND                39.46N  75.00W
02/24/2016                   CUMBERLAND         NJ   SOCIAL MEDIA

            TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
            ON MAYS LANDING AND PANTHER ROAD.

0650 PM     TSTM WND DMG     MOUNT LAUREL            39.93N  74.89W
02/24/2016                   BURLINGTON         NJ   UTILITY COMPANY

            A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
            OUTAGES

0742 PM     TSTM WND GST     2 S ELVERSON            40.13N  75.83W
02/24/2016  M63 MPH          CHESTER            PA   TRAINED SPOTTER

0747 PM     TSTM WND GST     READING REGIONAL AIRPOR 40.38N  75.97W
02/24/2016  M52 MPH          BERKS              PA   ASOS

0815 PM     NON-TSTM WND DMG WEST NORRITON           40.13N  75.38W
02/24/2016                   MONTGOMERY         PA   FIRE DEPT/RESCUE

            TREES DOWN.

0850 PM     HEAVY RAIN       GILBERTSVILLE           40.32N  75.61W
02/24/2016  M2.06 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0900 PM     NON-TSTM WND DMG OLD BRIDGE              40.41N  74.37W
02/24/2016                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREES AND WIRES DOWN... POWER OUTAGES

0900 PM     TSTM WND GST     BLACKBIRD               39.37N  75.66W
02/24/2016  M50 MPH          NEW CASTLE         DE   DEOS

0909 PM     HEAVY RAIN       NEW LONDON              39.78N  75.88W
02/24/2016  M1.67 INCH       CHESTER            PA   PUBLIC

0922 PM     HEAVY RAIN       GILBERTSVILLE           40.32N  75.61W
02/24/2016  M1.55 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            FELL WITHIN THE LAST HOUR.

0930 PM     TSTM WND DMG     FELTON                  39.01N  75.58W
02/24/2016                   KENT               DE   911 CALL CENTER

            TREES DOWN ON WIRES. TIME ESTIMATED FROM RADAR

0930 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
02/24/2016  M40 MPH          ANZ430             NJ   NOS PLATFORM

0932 PM     TSTM WND DMG     WYNNEFIELD              39.99N  75.24W
02/24/2016                   PHILADELPHIA       PA   BROADCAST MEDIA

            LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
            WOODCREST AVENUE.

0934 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.89N  75.25W
02/24/2016  M47 MPH          PHILADELPHIA       PA   ASOS

0941 PM     FLOOD            MERTZTOWN               40.51N  75.67W
02/24/2016                   BERKS              PA   FIRE DEPT/RESCUE

            WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
            STATE STREET.

0950 PM     TSTM WND DMG     PENNSAUKEN              39.96N  75.06W
02/24/2016                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR

0950 PM     TSTM WND DMG     CHERRY HILL             39.93N  75.03W
02/24/2016                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN...TIME ESTIMATED FROM RADAR

1010 PM     TSTM WND GST     EAST AMWELL TWP         40.45N  74.81W
02/24/2016  E60 MPH          HUNTERDON          NJ   TRAINED SPOTTER

            ALONG WITH PEA SIZED HAIL

1010 PM     TSTM WND GST     STEWARTSVILLE           40.69N  75.11W
02/24/2016  M46 MPH          WARREN             NJ   TRAINED SPOTTER

1015 PM     NON-TSTM WND GST 1 W BERKELEY TWP        39.93N  74.29W
02/24/2016  M59 MPH          OCEAN              NJ   AWOS

1025 PM     FLASH FLOOD      BETHLEHEM CITY          40.63N  75.36W
02/24/2016                   NORTHAMPTON        PA   911 CALL CENTER

            MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
            SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
            TO STRANDED VEHICLES.

1027 PM     FLASH FLOOD      BUSHKILL TWP            40.79N  75.34W
02/24/2016                   NORTHAMPTON        PA   FIRE DEPT/RESCUE

            WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.

1044 PM     TSTM WND DMG     MILLTOWN                40.45N  74.43W
02/24/2016                   MIDDLESEX          NJ   SOCIAL MEDIA

            POLE AND NUMEROUS TREES DOWN.

1045 PM     TSTM WND GST     WANTAGE                 41.24N  74.55W
02/24/2016  M55 MPH          SUSSEX             NJ   NJWXNET

1046 PM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
02/24/2016                   PHILADELPHIA       PA   TRAINED SPOTTER

            FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN

1054 PM     TSTM WND GST     NE PHILADELPHIA AIRPORT 40.08N  75.01W
02/24/2016  M47 MPH          PHILADELPHIA       PA   ASOS

1056 PM     TSTM WND GST     ATLANTIC CITY INTL AIRP 39.46N  74.58W
02/24/2016  M54 MPH          ATLANTIC           NJ   ASOS

1112 PM     HEAVY RAIN       FORKS TWP               40.73N  75.22W
02/24/2016  M2.51 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

1115 PM     TSTM WND DMG     PRINCETON               40.35N  74.66W
02/24/2016                   MERCER             NJ   911 CALL CENTER

            WIRES AND TREES DOWN...TIME ESTIMATED FROM RADAR

1130 PM     MARINE TSTM WIND SANDY HOOK NOS BUOY     40.47N  74.01W
02/24/2016  M47 MPH          ANZ338             NJ   NOS PLATFORM

1130 PM     FLASH FLOOD      REAVILLE                40.48N  74.82W
02/24/2016                   HUNTERDON          NJ   TRAINED SPOTTER

            NESHANIC CREEK ROSE ABOVE FLOOD STAGE. THE WATER LEVEL
            ROSE OVER A FOOT IN ONE HOUR

1135 PM     TSTM WND GST     MONMOUTH EXEC AIRPORT   40.19N  74.12W
02/24/2016  M50 MPH          MONMOUTH           NJ   ASOS

1212 AM     HEAVY RAIN       WILLIAMS TWP            40.63N  75.23W
02/25/2016  M2.17 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0132 AM     FLASH FLOOD      BELLMAWR                39.87N  75.09W
02/25/2016                   CAMDEN             NJ   EMERGENCY MNGR

            SOUTH BOUND 295 CLOSED AT MILE MARKER 27 DUE TO
            FLOODING

&&

EVENT NUMBER PHI1600720 PHI1600700 PHI1600704 PHI1600701 PHI1600702
PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721 PHI1600707
PHI1600737 PHI1600723 PHI1600722 PHI1600729 PHI1600730 PHI1600712
PHI1600724 PHI1600708 PHI1600731 PHI1600732 PHI1600710 PHI1600711
PHI1600726 PHI1600713 PHI1600719 PHI1600714 PHI1600718 PHI1600715
PHI1600716 PHI1600725 PHI1600718 PHI1600733 PHI1600734 PHI1600735
PHI1600728 PHI1600727 PHI1600736

GORSE
Local storm report, Feb 25, 5:49 AM EST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     CHELTENHAM              40.06N  75.09W
02/24/2016                   MONTGOMERY         PA   BROADCAST MEDIA

            LARGE TREE TOPPLED INTO THE ROOF OF A HOME ALONG THE
            8200 BLOCK OF NEW 2ND STREET.

&&

EVENT NUMBER PHI1600738

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:10 PM ESTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Somerset3 hr
Feb 24, 8:42 PM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Morris, Sussex, Warren4 hr
Feb 24, 8:47 PM ESTSevere Thunderstorm WarningPHIGloucester, Salem43 min
Feb 24, 8:48 PM ESTAreal Flood AdvisoryPHICumberland, Gloucester, Salem4 hr
Feb 24, 9:02 PM ESTSpecial Marine WarningPHI58 min
Feb 24, 9:18 PM ESTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more4 hr
Feb 24, 9:24 PM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more4 hr
Feb 24, 9:40 PM ESTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester35 min
Feb 24, 9:55 PM ESTFlash Flood WarningPHIWarren4 hr
Feb 24, 10:05 PM ESTFlash Flood WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem4 hr
Feb 24, 10:06 PM ESTSpecial Weather StatementPHISussex39 min
Feb 24, 10:19 PM ESTSpecial Marine WarningPHI56 min
Feb 24, 10:26 PM ESTSpecial Weather StatementPHISussex34 min
Feb 24, 10:32 PM ESTFlash Flood WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Morris, Somerset and 1 more4 hr
Feb 24, 10:36 PM ESTSpecial Weather StatementPHIAtlantic, Ocean39 min
Feb 24, 10:49 PM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Monmouth, Ocean4 hr
Feb 24, 10:51 PM ESTSpecial Weather StatementPHIMercer, Middlesex, Morris, Somerset54 min
Feb 24, 11:03 PM ESTSevere Thunderstorm WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 1 more42 min
Feb 24, 11:11 PM ESTSpecial Weather StatementPHIMonmouth, Ocean64 min
Feb 24, 11:22 PM ESTSpecial Marine WarningPHI53 min
Feb 24, 11:25 PM ESTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean15 min
Feb 25, 12:04 AM ESTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean56 min
Feb 25, 1:55 AM ESTAreal Flood WarningPHIWarren6 hr
Feb 25, 2:04 AM ESTAreal Flood WarningPHIBurlington, Camden, Gloucester4 hr
Feb 25, 2:22 AM ESTAreal Flood WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Morris, Somerset and 1 more8 hr
Feb 25, 2:26 AM ESTRiver Flood WarningPHISomerset33 hr
Feb 25, 2:31 AM ESTRiver Flood WarningPHIMorris, Passaic31 hr
Feb 25, 7:51 AM ESTAreal Flood WarningPHIWarren6 hr
Feb 25, 10:02 AM ESTRiver Flood WarningPHIMorris25 hr
Feb 25, 12:37 PM ESTAreal Flood WarningPHISussex, Warren8 hr
Feb 25, 3:28 PM ESTAreal Flood WarningPHISomerset14 hr

Nearby

Areal Flood Warnings in New Jersey, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.